# SDR JJBA20210120051

- Difficulty date: January 20, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 43,116 hours, 33,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE EXTERNAL HAS DAMAGE AT APPROXIMATELY FRAME 11 LEFT STRINGER 15 LEFT.  MADE SURE THE DENTED AREA BETWEEN FRAMES 10 & 11 AND ST 15L AND 17L ON THE FF II LT SKIN IS FREE OF SHARP EDGES, OIL CANNING, AND CREASES THERE IS NO SIGN OF MISSING, SHEARED, OR PULLED FASTENERS.
